# SDR SWIA200819210

- Difficulty date: February 9, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 20,791 hours, 30,756 cycles
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Lt Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PROP NR 1 BLADE APPEARS TO BE CRACKED.  REPLACED NR 1 BLADE ASSY WITH SERVICEABLE UNIT.  NO LEAKS NOTED, PN RFC11M1R6AD4E2, SN OFF 880331.
